# SDR IPXA2015083192968

- Difficulty date: August 16, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 91,191 hours, 16,028 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB73952
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, RT WING UPPER SKIN CORRODED ABOVE REAR SPAR, BS XORS 865-909.  REPAIRED NOTED CORROSION IAW EA 011-5730-01-A5939, REV. IR AND EO MD11-5730-58559-A.
